# SDR UIEA2019052004237

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,971 hours, 16,997 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG " WXR SYS".( PERFORMED FIM 34-43 FT 805. NO DEFECTS NOTED, MSG ERASED. OPS CHECKED WEATHER RADAR IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME OF LH & RH SYSTEMS.  )
